# SDR ALG2006F00004

- Difficulty date: January 4, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N447AL
- Make and model: Bell 407
- Aircraft serial: 53126
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Fod
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

A LOUD ENGINE WHINE OCCURRED DURING TAKEOFF.  THIS FLIGHT WAS A MAINTENANCE OPERATIONAL CHECK FLIGHT.  A VISUAL INSPECTION REVEALED FOD DAMAGE TO THE ENGINE COMPRESSOR.  THE ENGINE WAS REMOVED AND A SERVICEABLE ENGINE WAS INSTALLED.  (K)
